# SDR SWAA2021102518075

- Difficulty date: September 15, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737
- Aircraft serial: 33721
- Aircraft time: 58,879 hours, 34,833 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK ANGLE TRAILING EDGE LOCATED ON ORSS 280 APROX.DEFLECTION CONTROL RIB AT LT WING ; 2021-429645 / [13] REPLACED ANGLE TRAILING EDGE LOCATED ON ORSS 280 APROX.DEFLECTION CONTROL RIB AT LT WING IAW B737-700 SRM 51-10-02; 51-40-02 AND DWG 115A6200-19 SHEET 10 REV:-
